Conditions for the synthesis of linear controls
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1699-1700
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a17,
author = {V. I. Zubov},
title = {Conditions for the synthesis of linear controls},
journal = {Differencialʹnye uravneni\^a},
pages = {1699--1700},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a17/}
}
V. I. Zubov. Conditions for the synthesis of linear controls. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1699-1700. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a17/